# SDR 98ZZZX4618

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57C0792
- Condition: Cracked
- Location: Nr 4 Blade
- Part time: 4,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AND OUTER RACE OF NR 4 BLADE BEARING FOUND BROKEN AND SEPARATED INTO NUMEROUS PIECES.  HUB WAS RENDERED SCRAP AS A RESULT OF BEARING FAILURE.  SUBMITTER SUGGESTED ENGINEERING REVIEW OF LOADS IMPOSED AT BLADE/HUB INTERFACE.  UNDER LOW C.F. LOADING IF THE BLADE IS AT MAX CONDITION (.750), THE BEARINGS MAY BE EXPERIENCING CYCLICAL LOADS NOT PRESENT DURING ORIGINAL CERTIFICATION.
